# SDR GRAA9638

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1070T
- Make and model: Doug DC-9-15
- Aircraft serial: 45784
- System (JASC): 3350 · Emergency Lighting
- Part: Track Light
- Part number: 0816300609
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT RNO, WHILE PERFORMING AN A-CHECK, MAINTENANCE DISCOVERED AT SEAT 5, THE EMERGENCY FLOOR TRACK BROKEN.  MAINTENANCE REPLACED TO EMERGENCY FLOOR TRACK AND PERFORMED AN OPERATIONAL CHECK OF THE SYSTEM.  NO DEFECTS WERE NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
